Some Biharmonic Problems on the Tangent Bundle with a Berger-type Deformed Sasaki Metric


  • University of Mascara, Department of Mathematics, Algeria
  • University of Bechar, Department of Mathematics, Bechar, 08000, Algeria
  • University of Mostaganem, Department of Mathematics, Laboratory of Pure and Applied Mathematics, Mostaganem, 27000, Algeria


Let (M2k,Φ,g) be an almost anti-paraKahler manifold and TM its tangent bundle equipped with the Berger type deformed Sasaki metric gBS and the paracomplex structure Φ˜. In this paper, we deal with the biharmonicity of canonical projection π : TM →M and a vector field X which is considered as a map X : M → TM.


Berger type deformed Sasaki metric, anti-paraKahler manifold, harmonic maps, biharmonic map

Subject Discipline

Differential Geometry

Full Text:


M. Altunbas, R. Simsek, A. Gezer, A study concerning Berger type deformed Sasaki metric on the tangent bundle, J. Math. Physics, Analysis, Geometry, 15(4) (2019), 435- 447.

M. Altunbas, R. Simsek, A. Gezer, Some harmonic problems on the tangent bundle with a berger-type deformed Sasaki metric, U.P.B. Sci. Bull., Series A, 82(2)(2020), 37-42.

L. Belarbi, M. Belarbi and H. Elhendi, Legendre curves on Lorentzian Heisenberg Space, Bull. Transilv. Univ. Brasov SER. III, 13 (62)(1)(2020), 41-50.

L. Belarbi, H.Elhendi, Harmonic And Biharmonic Maps Between Tangent Bundles, Acta. Math. Univ. Comenianae, 88(2)(2019),187-199.

L. Belarbi and H. Elhendi, Geometry of twisted Sasaki metric, J. Geom. Symmetry Phys., 53(2019), 1-19.

L. Belarbi and H. Elhendi and F. Latti, On the geometry of the tangent bundle with vertical rescaled generalized Cheeger-Gromoll metric, Bull. Transilv. Univ. Brasov SER. III, 12 (61)(2)(2019), 247-264.

M. Djaa, H. Elhendi and S. Ouakkas, On the Biharmonic vector field, Turkish J. Math., 36(2012), 463-474.

H. Elhendi and L. Belarbi, Deformed Diagonal Metrics on Tangent Bundle of Order Two and Harmonicity, Panamer Math. J., 27(2)(2017), 90-106.

H. Elhendi and L. Belarbi, Naturally Harmonic Maps Between Tangent Bundles, Balkan J. Geom. Appl., 25(1)(2020), 34-46.

H. Elhendi and L. Belarbi, On paraquaternionic submersions of tangent bundle of order two, Nonlinear Studies, 25(3)(2018), 653-664.

J. Eells, J. H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math., 86(1964), 109-60.

S. Gudmundsson and E. Kappos, On the Geometry of the Tangent Bundles, Expo. Math., 20(1)(2002), 1-41.

T. Ishihara, Harmonic sections of tangent bundles, J. Math. Univ. Tokushima, 13(1979) ,23-27.

V. Oproiu, On Harmonic Maps Between Tangent Bundles, Rend. Sem. Mat., 47(1989), 47-55.

A. A. Salimov, M. Iscan, F. Etayo, Paraholomorphic B-manifold and its properties, Topology Appl., 154 (4) (2007), 925-933.


  • There are currently no refbacks.